# SDR DALA2023020700937

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2618087) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 947.5 AT SETTLEMENT AREA OF LH/RH AFT LAVATORIES FITTINGS. FLOOR BEAM STA 947.5 BTW LBL 54 TO LBL 54 WAS REPAIRED PER B737-900ER SRM 53-70-51-2R REPAIR 5.
